# SDR DALA2015092505815

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 32,306 hours, 17,051 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 20C INOPERATIVE, SECURED LOOSE CONNECTOR.
